Loop Space Homology of Some Homogeneous Spaces select="/dri:document/dri:meta/dri:pageMeta/dri:metadata[@element='title']/node()"/>

DSpace Repository

Show simple item record

dc.contributor.author Gatsinzi, Jean-Baptiste
dc.date.accessioned 2014-04-14T10:42:27Z
dc.date.available 2014-04-14T10:42:27Z
dc.date.issued 2013-03-04
dc.identifier.citation Gatsinzi, J.B. 2013. Loop Space Homology of Some Homogeneous Spaces. International Science and Technology Journal of Namibia 1(1-2):47-54. en_US
dc.identifier.issn 2026-7673
dc.identifier.uri http://hdl.handle.net/11070/808
dc.description.abstract Let X be a simply-connected compact oriented manifold of dimension m. We show that the Gerstenhaber structure of the loop space homology H (map(S1;X);Q) can be computed in terms of derivations on the minimal Sullivan model of X. The technique is applied to compute brackets in the loop space homology of homogeneous spaces.loop space homology. en_US
dc.language.iso en en_US
dc.publisher University of Namibia en_US
dc.relation.ispartofseries International Science and Technology Journal of Namibia;1-2
dc.subject Derivations en_US
dc.subject Hochschild cohomology en_US
dc.subject Free loop space homology en_US
dc.title Loop Space Homology of Some Homogeneous Spaces en_US
dc.type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record